# SDR CHQ00005

- Difficulty date: July 17, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: CHQ
- Make and model: Saab SF340A
- Aircraft serial: 340A146
- Aircraft time: 25,321 hours, 27,796 cycles
- Engine: Ge CT75A2
- Engine time: 25,198 hours, 27,663 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT CHIP DETECTOR LIGHT CAME ON SHORTLY AFTER TAKEOFF.  A/C RETURNED TO FIELD.  MAINTENANCE INSPECTED AND FOUND GOOD FOR SERVICE.
